# SDR FDEA202111302950

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789539
- Condition: Corroded
- Location: Bs 1801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT , CORRODED SEAT TRACK LOBES AT STATION 1801 RBL70 REMOVED AND INSTALLED NEW SEAT TRACK AND SPLICE AT STA 1801 RBL70 MAIN DECK REF   SRM 51-41-01-0G FIG.7, SRM 53-00-52-2R FIG. 201, SRM 51-33-01-0G, AND SRM 51-31-01-0G        "MAJOR REPAIR"
